# SDR DL72W980970

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 344 BL 0.  REMOVED CORROSION PER SRM 51-10-3.  OUT OF LIMITS PER SRM 53-10-1 FIG 4.  REMOVED ANGLE SUPPORTS, STARTED MANUFACTURING NEW SUPPORT.  BEGAN REMOVAL OF T-CAP.  COMPLETED  REMOVAL OF T-CAP.  DRILLED UP NEW T-CAP, EXCEPT TOP OF SPLICE.
